YNAO OpenIR  > 太阳物理研究组
Latitude migration of sunspot groups
Li KJ(李可军)1,2; Yun, H.S.1; Gu XM(顾啸马)1,3; Li, KJ (reprint author), Chinese Acad Sci, Yunnan Observ, YN650011, Beijing 100864, Peoples R China.
Source PublicationASTRONOMICAL JOURNAL
2001-10
Volume122Issue:4Pages:2115-2117
DOI10.1086/323089
Contribution Rank第1完成单位
Indexed BySCI
KeywordSun
AbstractCharacteristics of latitude migration of sunspot groups in the northern and southern hemispheres are investigated by using the Royal Greenwich Observatory data set from the years 1874 through 1999. Latitude migration of sunspot groups is found to be represented by a binomial formula, which quantitatively describes the law. Latitude migration velocity of sunspot groups is largest at the beginning of a Sporer solar cycle, and as the solar cycle progresses, it decreases with time, with an average of about 1-degrees6 yr(1) during a solar cycle. Two different methods have been employed to confirm that latitude migration in both hemispheres is statistically the same.
Language英语
Subject AreaAstronomy & Astrophysics
SubtypeArticle
ISSN0004-6256
URL查看原文
Archive Date2001-12-24
WOS IDWOS:000171420700037
WOS Research AreaAstronomy & Astrophysics
WOS SubjectAstronomy & Astrophysics
Citation statistics
Cited Times:31[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.ynao.ac.cn/handle/114a53/6040
Collection太阳物理研究组
Corresponding AuthorLi, KJ (reprint author), Chinese Acad Sci, Yunnan Observ, YN650011, Beijing 100864, Peoples R China.
Affiliation1.Yunnan Observatory, Chinese Academy of Sciences, YN650011, People's Republic of China; and National Astronomical Observatories, PeopleÏs Republic of China
2.Astronomy Program, School of Earth and Environmental Sciences, Seoul National University, Seoul 151-742, Korea
3.United Laboratory of Optical Astronomy, Chinese Academy of Sciences, People's Republic of China
First Author AffilicationYunnan Observatories, Chinese Academy of Sciences
Recommended Citation
GB/T 7714
Li KJ,Yun, H.S.,Gu XM,et al. Latitude migration of sunspot groups[J]. ASTRONOMICAL JOURNAL,2001,122(4):2115-2117.
APA Li KJ,Yun, H.S.,Gu XM,&Li, KJ .(2001).Latitude migration of sunspot groups.ASTRONOMICAL JOURNAL,122(4),2115-2117.
MLA Li KJ,et al."Latitude migration of sunspot groups".ASTRONOMICAL JOURNAL 122.4(2001):2115-2117.
Files in This Item:
File Name/Size DocType Version Access License
Latitude migration o(1594KB)期刊论文作者接受稿开放获取CC BY-NC-SAView Application Full Text
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Li KJ(李可军)]'s Articles
[Yun, H.S.]'s Articles
[Gu XM(顾啸马)]'s Articles
Baidu academic
Similar articles in Baidu academic
[Li KJ(李可军)]'s Articles
[Yun, H.S.]'s Articles
[Gu XM(顾啸马)]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Li KJ(李可军)]'s Articles
[Yun, H.S.]'s Articles
[Gu XM(顾啸马)]'s Articles
Terms of Use
No data!
Social Bookmark/Share
File name: Latitude migration of sunspot groups.pdf
Format: Adobe PDF
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.